# SDR IPXA2013100900522

- Difficulty date: October 8, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 22,007 hours, 13,750 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141N5410
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-8,  COURIER AREA FLOORBOARD 211XAF HAS DAMAGE ON BOTTOM SURFACE     FABRICATED NEW FLOORBOARD IAW EO B757-5320-9692-H.
